The Tripteroides caledonica Complex of Mosquitoes in Melanesia (Diptera: Culicidae)

dc.contributor.author Belkin, John N.
dc.date.accessioned 2009-06-16T05:58:37Z
dc.date.available 2009-06-16T05:58:37Z
dc.date.issued 1955-04
dc.identifier.citation Belkin JN. 1955. The Tripteroides caledonica complex of mosquitoes in Melanesia (Diptera: Culicidae). Pac Sci 9(2): 221-246.
dc.identifier.issn 0030-8870
dc.identifier.uri http://hdl.handle.net/10125/8887
dc.language.iso en-US
dc.publisher University of Hawai'i Press
dc.title The Tripteroides caledonica Complex of Mosquitoes in Melanesia (Diptera: Culicidae)
dc.type Article
dc.type.dcmi Text
Files
Original bundle
Now showing 1 - 1 of 1
No Thumbnail Available
Name:
vol9n2-221-246.pdf
Size:
13.25 MB
Format:
Adobe Portable Document Format
Description:
License bundle
Now showing 1 - 1 of 1
No Thumbnail Available
Name:
license.txt
Size:
1.71 KB
Format:
Item-specific license agreed upon to submission
Description: